# SDR CALA9600921

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 308-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 308 TO 312, LBL 30.  A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-30-2 AND MM 51-20-151.
